Translator Disclaimer
2019 Lattices with exponentially large kissing numbers
Serge Vlăduţ
Mosc. J. Comb. Number Theory 8(2): 163-177 (2019). DOI: 10.2140/moscow.2019.8.163

Abstract

We construct a sequence of lattices {Lnini} for ni with exponentially large kissing numbers, namely, log2τ(Lni)>0.0338nio(ni). We also show that the maximum lattice kissing number τnl in n dimensions satisfies log2τnl>0.0219no(n) for any n.

Citation

Download Citation

Serge Vlăduţ. "Lattices with exponentially large kissing numbers." Mosc. J. Comb. Number Theory 8 (2) 163 - 177, 2019. https://doi.org/10.2140/moscow.2019.8.163

Information

Received: 22 August 2018; Revised: 3 October 2018; Accepted: 18 October 2018; Published: 2019
First available in Project Euclid: 29 May 2019

zbMATH: 07063273
MathSciNet: MR3959884
Digital Object Identifier: 10.2140/moscow.2019.8.163

Subjects:
Primary: 11H31, 11H71, 14G15, 52C17

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • 2019
MSP
Back to Top